Translator Disclaimer
2017 Lower semi-continuity of entropy in a family of K3 surface automorphisms
Paul Reschke, Bar Roytman
Rocky Mountain J. Math. 47(7): 2323-2349 (2017). DOI: 10.1216/RMJ-2017-47-7-2323

Abstract

We compute topological entropies for a large family of automorphisms of K3 surfaces in \(\mathbb {P}^1 \times \mathbb {P}^1 \times \mathbb {P}^1\). Similarly to a result by Xie~\cite {Xie}, we find that the entropies vary in a lower semi-continuous manner as the Picard ranks of the K3 surfaces vary.

Citation

Download Citation

Paul Reschke. Bar Roytman. "Lower semi-continuity of entropy in a family of K3 surface automorphisms." Rocky Mountain J. Math. 47 (7) 2323 - 2349, 2017. https://doi.org/10.1216/RMJ-2017-47-7-2323

Information

Published: 2017
First available in Project Euclid: 24 December 2017

zbMATH: 06828642
MathSciNet: MR3748233
Digital Object Identifier: 10.1216/RMJ-2017-47-7-2323

Subjects:
Primary: 14J28, 14J50, 37A35, 37F45

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 7 • 2017
Back to Top